# SDR EIAA98027

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, COCKPIT BS 320 LEFT STRINGER 1 TO STRINGER 2, FRAME FOUND CRACKED.  FRAME WEB REPLACED IAW SRM 51-10-01.  (M)
